Research Repository

Generalization of the Pecaric-Rajic inequality in normed linear spaces

Dragomir, Sever S (2009) Generalization of the Pecaric-Rajic inequality in normed linear spaces. Mathematical Inequalities and Applications, 12 (1). pp. 53-65. ISSN 1331-4343

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID17554. Pecaric-Rajic inequality, inequalities, normed linear spaces, triangle inequality, Dunkl-Williams inequality, Massera-Schaffer inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 17 Oct 2011 00:36
Last Modified: 17 Oct 2011 00:36
URI: http://vuir.vu.edu.au/id/eprint/4266
ePrint Statistics: View download statistics for this item
Citations in Scopus: 5 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar